Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Faivyshevskii, V M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:46
Abstract pages:126
Full texts:79

http://www.mathnet.ru/eng/person26851
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/441175

Publications in Math-Net.Ru
1974
1. V. M. Faivyshevskii, “Pectral synthesis in Banach algebras of functions which are analytic in the disk”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 268–269
1973
2. V. M. Faivyshevskii, “The structure of the ideals of certain algebras of analytic functions”, Dokl. Akad. Nauk SSSR, 211:3 (1973),  537–539  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022